# SDR USAA950813

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Part time: 37,813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-6 CHECK INSPECTION, FOUND 2 CRACKS ONE .0625 INCH AND ONE .1875 INCH IN FRAME STATION 1463 LEFT SIDE DORSAL FIN ATTACH ANGLE.  INSTALLED DOUBLER REPAIR PER SRM 53-05 FIG 23B.  (M)
